# SDR 97FDEA00838

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Part number: 65159784
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF 8.70 BULKHEAD WEB (NR0414) FOUND TENSION LOAD STRAP TO BE CORRODED RBL 50-LBL 50, WL 160.  *S/D*  REMOVED AND REPLACED TENSION LOAD STRAP RBL 65 - LBL 65, WL 160, BS 870 PER BOEING DWG 65-15978 AND ER NR 054.  INSTALLED HILOCS PER FED SRM 51-30-2.
